Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have OME and ETD after having flu. Taking steroid nasal spray. Dizziness. Anything better than betahistine?

Hello, I was diagnosed with OME and later diagnosed with ETD after having mild flu . I am currently taking a steroid nasal spray which I have to use for 3-4 months and I was given Betahistine Dihydrochloride to help with the dizziness. This has been a problem for 4 months now and although I m doing everything the doctors are telling me to do, nothing is working or even improving. Could you tell me what my options might be to help with this issue? I am constantly dizzy and feel as if the back of my head shakes side to side really fast. I am unable to travel as this makes me feel very ill. Is there anything better than the tablets I m taking that might help? I ve also become very sensitive to noise and hearing loud noises makes me feel more dizzy for some reason.
Asked On : Sat, 11 Aug 2012
Answers:  0 Views:  74 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor